# SDR AALA202304031613

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A320*
- Aircraft serial: 7336
- Aircraft time: 19,371 hours, 7,490 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L456316
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 19,371 hours, 7,490 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK R3 WINDOW HAS DELAMINATION.  REPLACED R3 WINDOW PER AMM 56-11-12.
